# SDR IPXA2018062543987

- Difficulty date: June 9, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGERON 15L TEE FITTING WAS CRACKED AT BS 1340.  REMOVED, FABRICATED, AND REPLACED THE LONGERON IAW DWG AEA7568, AND SRM 51-33-01.
